# SDR JJBA20241209022

- Difficulty date: December 3, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, ANGLE ON LH OMEGA BEAM BTW FR 19-20 FOUND CRACKED. AT CF1, ANGLE ON LH OMEGA BEAM BTW FR 19-20 ANGLE REPLACED
